MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS DIS CLAV PLATE BUTTON TIGHTROP; BONE FIXATION PLATE

ARTHREX, INC. KNOTLESS DIS CLAV PLATE BUTTON TIGHTROP; BONE FIXATION PLATE
Model Number KNOTLESS DIS CLAV PLATE BUTTON TIGHTROP
Medical Device Problem Codes Positioning Failure (1158); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/27/2025, a sales representative reported via email that an ar-2658tr knotless distal clavicle plate button tightrope was unable to be properly implanted due to cross-threading of the implant.The case was successfully completed, and no harm to the patient was reported.
 
Additional Manufacturer Narrative
Additional information: b3, b5, h3, h6.
 
Event or Problem Description
Additional information was received on 10/31/2025: during a clavicle fracture procedure on (b)(6) 2025, an issue occurred involving the implant.The issue was discovered inside the patient; however, no components fractured or remained within the patient.The procedure was successfully completed using a replacement implant: ar-2658tr knotless distal clavicle plate button tightrope.The surgical case experienced a brief delay of approximately five minutes.No additional anesthesia was administered as a result of the delay.For bone preparation prior to implant insertion, the ar-2272 drill pin button (3.7 mm) was utilized.The bone quality was assessed as normal.
 
Additional Manufacturer Narrative
The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including incorrect surgical technique during device application.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.Directions for use dfu-0143-eor0_fmt_en suture buttons g.Precautions 4.Loop and button should be properly oriented during passing and fixation, per technique guide, in order to function properly.Dfu-0192-eor9_fmt_en arthrex plates g.Precautions 1.Surgeons are advised to review the product-specific surgical technique prior to performing any surgery.Arthrex provides detailed surgical techniques in print, video, and electronic formats.The arthrex website also provides detailed surgical technique information and demonstrations.Or contact your arthrex representative for an onsite demonstration.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation was not confirmed.The repair button was able to be set on the tip of the inserter and unscrewed without issue.One unpackaged ar-2658tr, knotless distal clavicle plate button tightrope batch 15406823, was received for evaluation.The button was received separated from the inserter.During the visual inspection, it was noted that the sutures connected to the buttons were broken.No damage was noted on the repair button threads or inserter tip.Damage, such as nicks, was noted around the repair button.The sutures attached to the distal clavicle plate button were moved to assess for resistance; no issues were found.The most likely cause of the reported failure is user error, including incorrect surgical technique during device application.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.Directions for use dfu-0143-eor0_fmt_en suture buttons.G.Precautions: 4.Loop and button should be properly oriented during passing and fixation, per technique guide, in order to function properly.Dfu-0192-eor9_fmt_en arthrex plates g.Precautions: 1.Surgeons are advised to review the product-specific surgical technique prior to performing any surgery.Arthrex provides detailed surgical techniques in print, video, and electronic formats.The arthrex website also provides detailed surgical technique information and demonstrations.Or contact your arthrex representative for an on-site demonstration.

Brand Name
KNOTLESS DIS CLAV PLATE BUTTON TIGHTROP
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23467027
Report Number1220246-2025-04997
Device Sequence Number9950071
Product Code HRS
UDI-Device Identifier00888867271814
UDI-Public(01)00888867271814(11)250319(17)300228(10)15406823
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS DIS CLAV PLATE BUTTON TIGHTROP
Device Catalogue NumberAR-2658TR
Device Lot Number15406823
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by ManufacturerNot provided
03/03/2026
03/30/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date11/07/2025
03/09/2026
03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown